# SDR FDEA200911194027

- Difficulty date: November 19, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 140N200260
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 720 BETWEEN STR S-28L AND S-28R FRAME SUPPORT ANGLE CORRODED.  SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  FRAME SUPPORT ANGLE FABRICATED IAW DWG NR 140N2002 SHT 43 REV AND PL 140N2002 REV PART MARK  IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR REPAIR GMM 6-2-100 CRITERIA.
